Cookies?
Library Header Image
LSE Research Online LSE Library Services

The memory of stochastic volatility models

Robinson, Peter (2001) The memory of stochastic volatility models. Journal of Econometrics, 101 (2). pp. 195-218. ISSN 0304-4076

Full text not available from this repository.
Item Type: Article
Divisions: LSE
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 19 Feb 2019 23:47
URI: http://eprints.lse.ac.uk/id/eprint/1581

Actions (login required)

View Item View Item